# SDR DALA1029563703

- Difficulty date: October 3, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 35,261 hours, 15,599 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSV14 CORROSION ON G1 GALLEY MOUNT FLOOR STRUCTURE I/B AFT.  REPLACED SUPPORT IAW SRM 51-40-02.  (DL738102938)
